# SDR GQVA091316

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N915FG
- Make and model: Cessna 680CE
- Aircraft serial: 6800056
- Aircraft time: 2,520 hours, 1,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MICROBIAL  GROWTH WAS FOUND IN THE CENTER TANKS. AFTER CLEANING THE TANKS, CORROSION WAS FOUND ON THE LOWER SKIN AND CONNECTING STRUCTURE.
